Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Acid like burning sensation in the ascending colon area. Reason?

Hello, I had a pain in my appendix area for around 10 days, that has now gone but I now have an occational burning sensation in my ascending colon area (very close to my hip bone ), my BM s are fine and the burning does not come or go with eating or lack of eating, or during urination . It feels like an acid sort of burning sensation lasts for a few minutes and then goes.
Asked On : Sat, 9 Feb 2013
Answers:  1 Views:  83
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Gastroenterologist 's  Response

There are some addition medical data I need to conclude my evaluation:

- have you experienced constipation or diarrhea recently?

- have you had fever (high or low grade fever)?

- have you changed your eating menu or it is the same?

- have you had a tough period with lots of stress recently as your symptoms are typical for such stress-related problems.

However, to give the final judgement I would need the requested details.
Answered: Wed, 9 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor